# SDR GLBA96002

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Tube
- Part number: 3032791
- Condition: Chafed
- Location: Lt Engine
- Part time: 17,611 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIR - AFTER TAKEOFF, THE CREW OBSERVED A TORQUE DROP TO 1300 LBS.  THE CREW ELECTED AND AIR TURN BACK AND COMPLETED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND A CHAFED FUEL TUBE AT THE LEFT FUEL CONTROL UNIT.  THE TUBE WAS REPLACED AND LEAK CHECKED.  (M)
